Über die Killing-Form in Jordan-Algebren.

Kurt Meyberg

Mathematische Zeitschrift (1965)

  • Volume: 89, page 52-73
  • ISSN: 0025-5874; 1432-1823

How to cite


Meyberg, Kurt. "Über die Killing-Form in Jordan-Algebren.." Mathematische Zeitschrift 89 (1965): 52-73. <http://eudml.org/doc/170424>.

author = {Meyberg, Kurt},
journal = {Mathematische Zeitschrift},
keywords = {generalized rings, nonassociative rings},
pages = {52-73},
title = {Über die Killing-Form in Jordan-Algebren.},
url = {http://eudml.org/doc/170424},
volume = {89},
year = {1965},

AU - Meyberg, Kurt
TI - Über die Killing-Form in Jordan-Algebren.
JO - Mathematische Zeitschrift
PY - 1965
VL - 89
SP - 52
EP - 73
KW - generalized rings, nonassociative rings
UR - http://eudml.org/doc/170424
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.